# SDR UPS08853013

- Difficulty date: July 27, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1746 L16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, MAIN CABIN, L16L CRACKED AT BS 1746 CANT FRAME,  FABRICATED AND INSTALLED REPLACEMENT LONGERON SECTION IAW SRM 53-02-02  FIG 10,51-01-20D,51-03-01.
